# SDR ASAA2016082917841

- Difficulty date: August 29, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,249 hours, 10,006 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP LIGHT ILLUMINATES ON RECALL, EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. NR 2 ZONE TEMP CONTROLLER LOGGED FLIGHT DECK TRIM VALVE FAULT. RESET FAULT.  ACCOMPLISHED ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00,TEST PASSED.
